Alert archive / California / Wind Advisories in 2015
Wind Advisory 1, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 5, 2015, 4:25 AM PST. It took effect at Feb 6, 2015, 2:00 AM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2015, 4:25 AM PST (12:25 UTC)
- In effect from
- Feb 6, 2015, 2:00 AM PST
- Expired
- Feb 7, 2015, 4:15 AM PST
- In force
- 26 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
163 WWUS76 KSTO 051225 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 425 AM PST THU FEB 5 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF NORTHERN CALIFORNIA... .A STRONG PACIFIC STORM SYSTEM WILL BE MOVING ONTO THE NORTHERN CALIFORNIA COAST TODAY. THIS SYSTEM WILL BRING RAIN AND STRONG GUSTY WINDS TO MUCH OF THE NORTH STATE AS IT MOVES THROUGH OVER THE NEXT COUPLE OF DAYS. THE STRONGEST WINDS ASSOCIATED WITH THIS SYSTEM ARE FORECAST TO OCCUR LATE TONIGHT THROUGH SATURDAY MORNING AS THE MAIN FRONTAL BAND SLOWLY MOVES TOWARDS AND ACROSS INTERIOR NORTHERN CALIFORNIA. THIS SYSTEM WILL CONSIST OF A COMPLEX OF MORE THAN ONE WEATHER DISTURBANCE. AS A RESULT...THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL. CAZ013>015-063-066-068-060000- /O.NEW.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... PARADISE...CHESTER...QUINCY 425 AM PST THU FEB 5 2015 ...WIND ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST SATURDAY. * WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING MOUNTAINS INCLUDING REDDING AND RED BLUFF...QUINCY...CHESTER...SHASTA LAKE * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS...DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-017-019-069-060000- /O.NEW.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO...BLUE CANYON 425 AM PST THU FEB 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY. * WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS THE NORTHERN SIERRA. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS...DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
6 follow-up statements
200 WWUS76 KSTO 052325 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 325 PM PST THU FEB 5 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF NORTHERN CALIFORNIA... .A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA FRIDAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR FRIDAY MORNING THROUGH SATURDAY MORNING AS THE MAIN FRONTAL BAND SLOWLY MOVES ACROSS INTERIOR NORTHERN CALIFORNIA. THIS SYSTEM WILL CONSIST OF MORE THAN ONE WEATHER DISTURBANCE...AND AS A RESULT... THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL. CAZ013>015-063-066-068-061600- /O.CON.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... PARADISE...CHESTER...QUINCY 325 PM PST THU FEB 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST SATURDAY... * WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING MOUNTAINS INCLUDING REDDING AND RED BLUFF...QUINCY...CHESTER...SHASTA LAKE * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-017-019-069-061600- /O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO...BLUE CANYON 325 PM PST THU FEB 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY... * WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS THE NORTHERN SIERRA. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
682 WWUS76 KSTO 060441 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 841 PM PST THU FEB 5 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF NORTHERN CALIFORNIA... .A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA FRIDAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR FRIDAY MORNING THROUGH SATURDAY MORNING AS THE MAIN FRONTAL BAND SLOWLY MOVES ACROSS INTERIOR NORTHERN CALIFORNIA. THIS SYSTEM WILL CONSIST OF MORE THAN ONE WEATHER DISTURBANCE...AND AS A RESULT... THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL AND MAY BRIEFLY LESSON IN STRENGTH AT TIMES. CAZ018-061800- /O.EXA.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CARQUINEZ STRAIT AND DELTA- 841 PM PST THU FEB 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY. * WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS THE NORTHERN SIERRA. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013>015-063-066-068-061800- /O.CON.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... PARADISE...CHESTER...QUINCY 841 PM PST THU FEB 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST SATURDAY. * WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE DURING THE DAY AND THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING MOUNTAINS INCLUDING REDDING AND RED BLUFF... QUINCY...CHESTER...SHASTA LAKE * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-017-019-069-061800- /O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO...BLUE CANYON 841 PM PST THU FEB 5 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST SATURDAY. * WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER THE MOUNTAINS. * TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FROM LATE FRIDAY MORNING THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS THE NORTHERN SIERRA. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ RB
970 WWUS76 KSTO 061318 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 518 AM PST FRI FEB 6 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN CALIFORNIA TODAY AND EARLY SATURDAY... .A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA TODAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR OVER FAR NORTHERN CALIFORNIA THIS MORNING THEN MOVE SOUTHWARD TODAY AND THIS EVENING WITH GUSTY WINDS CONTINUING THROUGH SATURDAY MORNING. THIS WILL BE A SLOW MOVING SYSTEM AND AS A RESULT... THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL. THE STRONGER WINDS ARE LIKELY TO LESSEN AND STRENGTHEN AGAIN THROUGH TONIGHT AS BANDS OF ENERGY MOVE THROUGH THE REGION. CAZ013>015-063-066-068-070045- /O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... PARADISE...CHESTER...QUINCY 518 AM PST FRI FEB 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING: STRONGER WINDS INCREASING AND SPREADING SOUTHWARD DURING THE DAY TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... PARADISE...ALDER SPRINGS. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>019-069-070045- /O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO...BLUE CANYON 518 AM PST FRI FEB 6 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM PST SATURDAY... * WINDS: SOUTH 15 TO 25 WITH GUSTS TO 45 MPH IN THE VALLEY. WINDS OVER THE SIERRA 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * TIMING: WINDS INCREASING DURING THE DAY TODAY. THE STRONGEST WINDS CAN BE EXPECTED FROM THIS AFTERNOON THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: BLUE CANYON...STOCKTON...MODESTO... SACRAMENTO...CHICO. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
774 WWUS76 KSTO 061647 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 847 AM PST FRI FEB 6 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN CALIFORNIA TODAY AND EARLY SATURDAY... .A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA TODAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR OVER FAR NORTHERN CALIFORNIA THIS MORNING THEN MOVE SOUTHWARD TODAY AND THIS EVENING WITH GUSTY WINDS CONTINUING THROUGH SATURDAY MORNING. THIS WILL BE A SLOW MOVING SYSTEM AND AS A RESULT...THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL. THE STRONGER WINDS ARE LIKELY TO LESSEN AND STRENGTHEN AGAIN THROUGH TONIGHT AS BANDS OF ENERGY MOVE THROUGH THE REGION. CAZ064-067-070200- /O.EXA.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- INCLUDING THE CITIES OF...LAKEPORT...GRASS VALLEY...JACKSON 847 AM PST FRI FEB 6 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST SATURDAY. * WINDS: LOCAL SOUTHERLY WIND GUSTS UP TO AROUND 50 MPH IN THE MOTHERLODE AND 50 TO 70 MPH MAINLY OVER RIDGES IN LAKE COUNTY. * TIMING: STRONGEST WINDS THROUGH LATE AFTERNOON AND EVENING. * LOCATIONS INCLUDE: GRASS VALLEY...PLACERVILLE...JACKSON... LAKEPORT. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013>015-063-066-068-070200- /O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS... PARADISE...CHESTER...QUINCY 847 AM PST FRI FEB 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING: STRONGER WINDS INCREASING AND SPREADING SOUTHWARD DURING THE DAY TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY...ALDER SPRINGS...PARADISE. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016>019-069-070200- /O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON... MODESTO...BLUE CANYON 847 AM PST FRI FEB 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS: SOUTH 15 TO 25 WITH GUSTS TO 45 MPH IN THE VALLEY. WINDS OVER THE SIERRA 20 TO 30 MPH WITH GUSTS UP TO 60 MPH OR HIGHER. * TIMING: WINDS INCREASING DURING THE DAY TODAY. THE STRONGEST WINDS CAN BE EXPECTED FROM THIS AFTERNOON THROUGH THE EVENING HOURS. * LOCATIONS INCLUDE: BLUE CANYON...STOCKTON...MODESTO... SACRAMENTO...CHICO. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
789 WWUS76 KSTO 070207 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 607 PM PST FRI FEB 6 2015 ...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN CALIFORNIA TODAY AND EARLY SATURDAY... CAZ013>019-063-064-066>069-071500- /O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT...PARADISE... GRASS VALLEY...JACKSON...CHESTER...QUINCY...BLUE CANYON 607 PM PST FRI FEB 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING: CONTINUING THROUGH 7AM. * LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...STOCKTON... MODESTO...SACRAMENTO...CHICO...REDDING...BURNEY...GRASS VALLEY... JACKSON...LAKEPORT...ALDER SPRINGS...PARADISE. * IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... DIFFICULT DRIVING CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
644 WWUS76 KSTO 071215 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 415 AM PST SAT FEB 7 2015 CAZ013>019-063-064-066>069-071315- /O.CAN.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT...PARADISE... GRASS VALLEY...JACKSON...CHESTER...QUINCY...BLUE CANYON 415 AM PST SAT FEB 7 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS THIS MORNING FOR MOST OF THE AREA. WINDS ARE EXPECTED TO DECREASE FURTHER THROUGH THE REST OF THE MORNING. LOCAL BREEZY SOUTHERLY WINDS ARE EXPECTED DURING THE DAY TODAY AT AROUND 10 TO 20 MPH WITH GUSTS TO AROUND 35 MPH. $$ EK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 4, 9:29 PM PST, 6 hours 56 minutes earlier.
Area forecast discussion, Feb 4, 9:29 PM PST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 929 PM PST Wed Feb 4 2015 .Synopsis... Dry weather will continue tonight in advance of a couple of wet storm systems that will move through the region Thursday through. Two waves of significant precipitation, heavy at times, will move through the area Thursday into Saturday and Sunday into Monday. Breezy winds and windy conditions will also be likely on Friday. && .Discussion... A strong and deep system will begin to move into parts of Northern California on Thursday. During the day the best chances will be along the coastal range and over the far northern part of the valley. The main focus through Thursday night looks like it will stay over the coastal range and north end of the valley. We may start to see some significant rainfall starting to accumulate along the coastal range and through Western Shasta County during this time period. Further south lower chances of rain for Thursday night will exist but any rainfall is not expected to be significant. Moderate to heavy amounts of rainfall along the coastal range and far northern interior will continue on Friday. Winds will be increasing with gusts 50 to 75 mph over the ridges. Gusts up to around 40 mph are expected for most of the Sacramento Valley with up to around 50 mph over the far north end of the valley. The southern end of the front will shift further south and inland late in the day and in the evening. The main part of the first punch for the southern areas will push inland Friday night into Saturday morning. Friday and Friday night is the most likely day for any flooding concerns to start, power outages, mud and rock slides, and downed trees and tree limbs. Moisture will continue to stream into the state on Saturday to keep numerous showers over the upslope areas and scattered showers during the day for the valley. The separation between the two system looks like it may allow for some thunderstorms to form over the interior areas on Saturday. This may lead to some Flash Flooding concerns if they develop and some higher rainfall totals is a few spots than currently forecasted. Snow levels will generally be high but Friday night into Saturday morning some heavier bands of precipitation may lower snow levels below major pass levels in the Sierra Nevada at times. Significant accumulations may be possible above 7500 feet during this time period. One to two feet of snow over the higher elevations above 8000 feet looks possible...with over four feet for the isolated peaks over 10000 feet. Rainfall totals with this first system will be impressive over the south and southwest facing slopes with amounts up to around 10 inches could be common over parts of Lake County northward...Shasta County...Butte and Western Plumas Counties. The far north end of the valley may get 4 to 6 inches of rainfall while further south 2 to 3 inches with lessor amounts as you move southward into the San Joaquin Valley. && .Extended Discussion (Sunday through Wednesday) System number 2 forecast to bring more precip to Norcal Sun/Sun Nite as WAA interacts with the TPW plume oriented perpendicular to the Sierra. WAA expected to keep snow above the major passes on Sun...then lowering below the passes Sun nite and Mon as the main upper level low moves into the Pac NW and a cold front trails across Norcal. Storm #2 will generally not be as wet and windy as storm #1...but with colder air moving over Norcal on Mon...there is a chance of thunderstorms mainly in the Nrn half of the Sac Vly...and into the NE foothills where the GFS progs negative LIs and several hundred J/KG of CAPE in that area. Showers are expected to linger into Mon Nite. This system is progged to drop SEwd from the Pac NW into the Great Basin on Tue. At the beginning of the EFP there is decent model agreement in the synoptic pattern...but then model details vary. These differences allow for faster/stronger ridging over Norcal by Wed...and lighter Nly winds. The GFS would suggest breezy Nly winds on Tue given the more Wly track of the upper low. For the time being we are leaning towards a dry Tue...with warming temps Tue into Wed. The ECWMF/GFS forecast the possible formation of a Rex Block over portions of the West by the end of the week. JHM && .Aviation... Light winds with a mix of VFR/MVFR conditions for the interior region this evening. Broken to overcast high clouds over 10 kft should inhibit widespread dense fog formation for Thu morning, but we still expect patchy fog with local areas of IFR/LIFR between 06z-18z for KSMF, KSAC, KSCK, KMOD vicinity. Southerly winds will begin to increase after 18z. Light rain possibly spreading over the coastal range and far north end of the valley after 15z. && .STO Watches/Warnings/Advisories... flood watch from thursday evening through late friday night burney basin / eastern shasta county...central sacramento valley...clear lake/southern lake county...mountains southwestern shasta county to northern lake county...northeast foothills/sacramento valley...northern sacramento valley... shasta lake area / northern shasta county...western plumas county/lassen park. &&
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.